Research Repository

Parameter-dependent robust stability of uncertain time-delay systems

Gao, Huijun, Shi, Peng and Wang, Junling (2007) Parameter-dependent robust stability of uncertain time-delay systems. Journal of Computational and Applied Mathematics, 206 (1). pp. 366-373. ISSN 0377-0427

Full text for this resource is not available from the Research Repository.


This paper presents a new delay-dependent and parameter-dependent robust stability criterion for linear continuous-time systems with polytopic parameter uncertainties and time-varying delay in the state. This criterion, expressed as a set of linear matrix inequalities, requires no matrix variable to be fixed for the entire uncertainty polytope, which produces a less conservative stability test result. Numerical examples are given to show the effectiveness of the proposed techniques.

Item Type: Article
Uncontrolled Keywords: ResPubID18797, delay-dependence, linear matrix inequality, parameter-dependence, robust stability, time-delay systems
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 01 May 2012 01:46
Last Modified: 01 May 2012 01:46
ePrint Statistics: View download statistics for this item
Citations in Scopus: 92 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar